# SDR YN8R12142016BH

- Difficulty date: November 28, 2016
- Submitted: December 14, 2016
- Operation: General aviation
- Aircraft: N2148X
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931129
- Aircraft time: 3,089 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 105476
- Part serial: AH9883
- Condition: Failed
- Location: Mlg
- Part time: 3,089 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, GEAR UNSAFE LIGHT WOULD OCCASIONALLY FLICKER AND ALTERNATOR NEEDLE BOUNCE BETWEEN 0-30AMPS.  DURING LANDING APPROACH, NOSE GEAR INDICATOR DID NOT SHOW GREEN.  AFTER SUCCESSFUL LANDING, AIRCRAFT WAS JACKED AND GEAR OPERATED.  FOUND GEAR UP SOLENOID AND HYDRAULIC POWER PACK FAULTY.  INSTALLED NEW SOLENOID P/N 586-458.  REMOVED GEAR POWER PACK AND SENT OUT FOR REPAIR.  INSTALLED POWER PACK AFTER OVERHAUL, P/N 105476, S/N AH-9883.  PERFORMED GEAR RETRACTION AND EXTENSION CHECK.  OPERATIONALLY CHECKED GOOD.
